CSpace
COMMON ROOT FUNCTIONS OF 2 DIGRAPHS
CAI, MC
1989-06-01
Source PublicationJOURNAL OF GRAPH THEORY
ISSN0364-9024
Volume13Issue:2Pages:249-256
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1989U644500010
PublisherJOHN WILEY & SONS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27854
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
CAI, MC. COMMON ROOT FUNCTIONS OF 2 DIGRAPHS[J]. JOURNAL OF GRAPH THEORY,1989,13(2):249-256.
APA CAI, MC.(1989).COMMON ROOT FUNCTIONS OF 2 DIGRAPHS.JOURNAL OF GRAPH THEORY,13(2),249-256.
MLA CAI, MC."COMMON ROOT FUNCTIONS OF 2 DIGRAPHS".JOURNAL OF GRAPH THEORY 13.2(1989):249-256.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CAI, MC]'s Articles
Baidu academic
Similar articles in Baidu academic
[CAI, MC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CAI, MC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.